Trudy Matematicheskogo Instituta imeni V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1965, Volume 77, Pages 35–44 (Mi tm1667)  

This article is cited in 3 scientific papers (total in 3 papers)

Continuation of certain classes of differentiable functions beyond the boundary of a region

O. V. Besov


Full text: PDF file (900 kB)

Bibliographic databases:

Citation: O. V. Besov, “Continuation of certain classes of differentiable functions beyond the boundary of a region”, Investigations in the theory of differentiable functions of many variables and its applications, Collection of articles, Trudy Mat. Inst. Steklov., 77, Nauka, Moscow, 1965, 35–44

Citation in format AMSBIB
\Bibitem{Bes65}
\by O.~V.~Besov
\paper Continuation of certain classes of differentiable functions beyond the boundary of a~region
\inbook Investigations in the theory of differentiable functions of many variables and its applications
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1965
\vol 77
\pages 35--44
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1667}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=196479}
\zmath{https://zbmath.org/?q=an:0143.35504}


Linking options:
  • http://mi.mathnet.ru/eng/tm1667
  • http://mi.mathnet.ru/eng/tm/v77/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. S. Bugrov, “Function spaces with mixed norm”, Math. USSR-Izv., 5:5 (1971), 1145–1167  mathnet  crossref  mathscinet  zmath
    2. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    3. Yuri V. Malykhin, “Kolmogorov Widths of the Besov Classes $B^1_{1,\theta }$ and Products of Octahedra”, Proc. Steklov Inst. Math., 312 (2021), 215–225  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:184
    Full text:97

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021